# SDR XGKR2018022600004

- Difficulty date: February 15, 2018
- Submitted: February 26, 2018
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station XGKR718T
- Aircraft: N240DW
- Make and model: Cessna T240
- Aircraft serial: T24002041
- Aircraft time: 391 hours, 391 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 0110179300
- Part serial: 1HF005580
- Condition: Failed
- Location: Cockpit
- Part time: 391 hours, 391 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOSS OF COMMUNICATION. COMPLETE LOSS OF COMMUNICATION RADIO TRANSMIT AND RECEIVE AND INTERCOM FUNCTION.
